Open Access
Translator Disclaimer
2006 Euler equation in a 3D channel with a noncharacteristic boundary
Madalina Petcu
Differential Integral Equations 19(3): 297-326 (2006).

Abstract

In this paper we consider the Euler equations of an incompressible fluid in a $3D$ channel with permeable walls; a portion of the boundary is standing an inflow and another an outflow. We prove the existence, uniqueness and regularity of solutions, locally in time, in various function spaces of Hölder type.

Citation

Download Citation

Madalina Petcu. "Euler equation in a 3D channel with a noncharacteristic boundary." Differential Integral Equations 19 (3) 297 - 326, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35057
MathSciNet: MR2215560

Subjects:
Primary: 35Q35
Secondary: 35F30 , 76B03

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.19 • No. 3 • 2006
Back to Top